# SDR 2000ZZZX232

- Difficulty date: November 18, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N500AB
- Make and model: Cessna 421B
- Aircraft serial: 4210369
- Engine: Cont GTSIO520H
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Nut
- Part number: 652541
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LOWER FORWARD ENGINE CASE THROUGH-BOLT NUT (LEFT) CRACKED ENTIRELY THROUGH.  THIS IS THE NEW TWELVE POINT FLANGED NUT REQUIRED BY TELEDYNE CONT M92-9.
